Brain/Pituitary Tumors Community
Eye Pain
About This Community:

This patient support community is for discussions relating to Brain Tumors and Pituitary Tumors.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Eye Pain

i am a 27 yr old male with a pituitary tumor. i am taking medication to lower prolactin lvls. i am get really bad headaches. they seem to be focused behind my left eye and temple. does anyone happen to know if that is tumor related? if not what is causing it to be only right there?
Related Discussions
9 Comments Post a Comment
Blank
657231_tn?1390151580
Is this a change after the medication?
Have you seen a neuro-opthomologist, and are you being followed by your doctor regularly for MRIs, tests and all?

The meds do have side effects - so you need to determine if it is a side effect or if the med is not working. If you have not had levels taken recently (I get mine taken quarterly), I would get them done. I would speak to the doc and/or pharmacist about the headaches - see doc if you do not get satisfaction about answers.
Blank
Avatar_n_tn
thank you for helping rumpled, i havent seen my doc in about 2 months. but i did just see the eye doctor and he said it has nothing to do with the tumor or the meds. I had a lapse in time with my meds for about a week due to an insurance issue and thats when it started. it went on for about 3 weeks and stopped. idk, i just find it to be 2 much of a coincidence to happen while i had the lapse. i figure the meds worked its way out of my system and and then the headaches began. what do you think?
Blank
657231_tn?1390151580
Did the headaches stop? I took the meds to lower prolactin and they are known to have "adjustment" symptoms - so that for the first few weeks, you will have more issues, then adjust.

But if you stopped the meds they you may have had withdrawal, tumor symptoms (yes, they do cause headaches even though the docs deny it)

There are also other meds to try if you don't like the one you are on.

I agree that the meds worked out, and headaches started - but it is not good to have lapses. If your tumor is one that likes to grow, it was just given the opportunity to do so.

Blank
Avatar_n_tn
i am went back on the same meds about a week after the lapse. the headaches continued for about 3 weeks. i agree, it may be withdrawal. but can that withdrawal taget one spot in my head and only that one spot?
Blank
Avatar_n_tn
*target
Blank
657231_tn?1390151580
Hope not... are you getting regular MRIs?
(lack of edit means a few typos - it is ok!)
Blank
Avatar_n_tn
i havent had one in about a year
Blank
657231_tn?1390151580
I hope you get an annual one. I try to push to get one annually at least. Some docs resist if you are stable. But if you have symptoms, I would ask.
Blank
Avatar_n_tn
k, ty for your help.. i appriciate it
Blank
Post a Comment
To
MedHelp Health Answers
Blank
Pain Tracker
Pain
Start Tracking Now
Recent Activity
8149410_tn?1399087612
Blank
KatesGram commented on rumpled's status
21 hrs ago
657231_tn?1390151580
Blank
rumpled had her appendix removed...... Comment
Aug 28
Avatar_n_tn
Blank
Robinjr commented on life after brain tumo...
Aug 25
Top Cancer Answerers
657231_tn?1390151580
Blank
rumpled
Northern, NJ
Avatar_m_tn
Blank
drake801
bloomingburg, NY
7734321_tn?1393763564
Blank
LucyEvony
Melbourne, Australia
Brain/Pituitary Tumors Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
Top Cancer Answerers
657231_tn?1390151580
Blank
rumpled
Northern, NJ
Avatar_m_tn
Blank
drake801
bloomingburg, NY
7734321_tn?1393763564
Blank
LucyEvony
Melbourne, Australia